# SDR Z6WR201403110001

- Difficulty date: March 12, 2014
- Submitted: March 12, 2014
- Operation: General aviation
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Make and model: Boeing 737-800
- Aircraft time: 45,764 hours, 26,046 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Web
- Part number: 315A223710
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 45,764 hours, 26,046 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WEB HAS A VISIBLE CRACK MEASURING 2.4 INCHES LONG IN THE RADIUS OF THE OUTER FLANGE BELOW THE PLUNGER FIRESEAL.  VISUAL CRACK CONDITION VERIFIED IAW ULTRASONIC INSPECTION IAW NDT MANUAL PART 6, VERIFIED. ALTHOUGH NOT EFFECTIVE ON THIS THRUST REVERSER ASSY, THE CRACKING CONDITION IS SIMILAR TO TYPICAL CONDITION RELATED TO SL-78-052-B.
